RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 8, Number 1  


Partial Differential Equations
A mixed problem for a hyperbolic equation degenerate on a part of the bounday of a region
V. A. Bryukhanov
3
The Goursat and Darboux problems for a certain class of hyperbolic equations
V. N. Vragov
7
Certain estimates for equations of mixed type
D. K. Gvazava
17
The generalized solvability of boundary value problems for systems of differential equations of mixed type
V. P. Didenko
24
The uniqueness of the solution of the contact inverse problem of potential theory
V. M. Isakov
30
A criterion for the continuity of the solution of the Goursat problem for a certain degenerate equation
T. Sh. Kal'menov
41
Equations of mixed type and degenerate hyperbolic equations in multidimensional domains
G. D. Karatoprakliev
55
Weak solutions of the Darboux problem
V. V. Kovrizhkin
68
The Cauchy problem for a second order quasilinear hyperbolic equation with initial data on the curve of parabolicity
N. A. Lar'kin
76
Asymptotic behavior of the solution of the Cauchy problem as $t\rightarrow \infty $ for a certain hyperbolic system that describes the motion of a rotating fluid
V. N. Maslennikova
85
The Darboux problem for a degenerate hyperbolic system
M. Meredov
97
On apriori estimates for the Tricomi and Darboux problems
A. M. Nakhushev
107
An interior inverse problem of the metaharmonic potential for a body that is close to the given one
A. I. Prilepko
118
Boundary value problems for the system $rot u+\lambda u=h$
R. S. Saks
126
Certain boundary value problems for equations of mixed type with one and two curves of degeneracy
M. S. Salakhitdinov, A. Tolipov
134
The uniqueness of the solution of a certain problem of A. V. Bicadze
A. P. Soldatov
143
A certain class of projection methods
V. D. Charushnikov
147
Interior inverse problems for the logarithmic potential
V. G. Cherednichenko
154
A one-dimensional scattering theory. I
A. B. Shabat
164
Reduction of the problem of the oblique derivative to a Fredholm integro-differential equation
A. Yanushauskas
179

Letters to the Editor
Comment on conditions for the convergence of spectral expansions corresponding to self-adjoint extensions of elliptic operators
V. A. Il'in, Sh. A. Alimov
190
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020